It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Evan on September 12, 2000 at 15:34:31:

I seem to hardly want to eat anymore because afterwards I am really uncomfortable. Symptoms include
slight nausea, fullness and some high abdominal pain. I never noticed this until I started on BP meds. My
current Rx is Lotesin HCI, BP is marginally down, but still high. Libido seems affected as well. Anyone
care to share if they have experienced similar results on BP meds particularly Lotesin?

TIA

Evan

Follow Ups

All times are GMT -7. The time now is 10:39 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!